“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12268
School of Mathematics
  Title:   Non-trivial solutions for two-point boundary-value problems of fourth-order Sturm-Liouville type equations
  Author(s):  Sh. Heidarkhani
  Status:   Published
  Journal: Electron. J. Differential Equations
  Vol.:  2012
  Year:  2012
  Pages:   1-9
  Supported by:  IPM
Using critical point theory due to Bonanno [3], we prove the existence of at least one non-trivial solution for a class of two-point boundary-value problems for fourth-order Sturm-Liouville type equations.

Download TeX format
back to top
scroll left or right